Schizophrenia.com

Abilify side effect question?

Did anyone here get a lot of nausea while starting Abilify? I’ve been noticing I’m getting waves of nausea at random times starting a few days after I began taking it. I hope it goes away soon. Blech. Feel like hurling right now X(

Yes, yes, and yes. It calms down eventually. I got some harsh nausea and stomach upset when I started it up. I would recommend never “jumping” up fast to your feet. I did that, and it made me feel sick.

1 Like

Yes! That’s exactly what I’ve noticed. On Easter I leapt out of bed to go do the egg hunt with my siblings and I was so ill I ended up by the toilet most of it. I didn’t throw up but man I was sick. My mom said I looked white as a ghost. And I’m nauseous now after sprinting to catch a bus.

1 Like

Yep. Do you get like dull stomach pain and head ache’s ever?

Abilify and smoking make me throw up a lot.

Actually yes I have been noticing I’m getting headaches more lately, but I get chronic headaches anyhow so I didn’t think much of it. The pain comes with the nausea.

I’m really curious as to what interaction the drug has that could cause nausea with sharp movements/exercise…

I think it has to do with dehydration. Apparently, we need to drink a whole lot of h2o to get rid of it.

1 Like

yeah, it happens with some aps. just stick to it-1 month or 2 eventually but if it continues its a sign that its not for you. sorry to cant help anymore, some other seems to know these things better than me. I am on zyprexa and I was never nauseous on it. in fact, I am nauseous without it cause too anxious and depressed and sick and probably dying :(…